# SDR ASAA2022051538325

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 1,816 hours, 481 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLTA220
- Condition: Failed
- Location: #1 Engine
- Part time: 71 hours, 20 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE WOULD NOT START. 2 ATTEMPTS. ALL INDICATIONS INDICATED NORMAL EXCEPT NO EGT RISE AFTER START LEVER RAISED TO IDLE. IGNITION SOURCE (RT). GROUNDED - YES. TROUBLESHOT #1 ENGINE R/H IGN SYSTEM REF B737-9 IFIM 74-00-00-810-839. HEARD NO AUDIBLE SOUND FORM R/H IGN. REMOVED AND REPLACED R/H IGNITER REF B737-9 AMM 74-21-02. NO HELP. REMOVED AND REPLACED R/H EXCITER REF AMM 74-11-01 OPS CHECK GOOD HEARD R/H IGN DURNIG TEST.
